# SDR AALA202111098331

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 40,312 hours, 14,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: 749926
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 60,444 hours, 22,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE SLIDE INFLATION RESERVOIR ON EMERGENCY EXIT DOOR 843.  REPLACED RESERVOIR PER AMM 25-62-49-400-001-A.
